# SDR TWAA9808808

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION AT FS 1267 BETWEEN STRINGER 28L AND 27L, FLOOR SUPPORT BRACE.  REPLACED TRACK SUPPORT PER SRM 51-01, PAGE 1 ITEM C.  (M)
